Consecutive optimization of decision trees concerning various complexity measures

Mikhail Ju Moshkov*, Igor V. Chikalov

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


In the paper algorithms are considered which allow to optimize decision trees consecutively againsts relatively different criterions. For decision tables over an arbitrary infinite restricted information system, these algorithms have polynomial time complexity.

Original languageEnglish (US)
Pages (from-to)87-96
Number of pages10
JournalFundamenta Informaticae
Issue number2
StatePublished - Jun 2004
Externally publishedYes


  • Complexity measures
  • Decision trees
  • Optimization

ASJC Scopus subject areas

  • Computer Graphics and Computer-Aided Design
  • Software
  • Applied Mathematics
  • Safety, Risk, Reliability and Quality


Dive into the research topics of 'Consecutive optimization of decision trees concerning various complexity measures'. Together they form a unique fingerprint.

Cite this